# SDR CKSA96298

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2611534
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND D-PIT DOOR FRAME FORWARD AT LIGHT SWITCH CORRODED.  REMOVED CORROSION, INSTALLED DOUBLER REPAIR IAW DC-8 SRM 53-2-0 FIGURE 2 SHEET 4.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 88541.
